Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 96, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jul 8, 2014, 2:18 PM EDT for Ashtabula County, Ohio; Crawford County, Erie County, Pennsylvania. It was in force for 57 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2014, 2:18 PM EDT (18:18 UTC)
- Expired
- Jul 8, 2014, 3:15 PM EDT
- In force
- 57 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
Counties Ashtabula County, OH, Crawford County, PA, Erie County, PA
The radar
The Buffalo radar (KBUF), 155 km from the middle of the area, began a volume at 18:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 3:01 PM EDT | TSTM WND DMG | 3 Sw Erie, PA | TREE DOWN ON HOUSE IN MILLCREEK TOWNSHIP AND TREE DOWN ACROSS WIRES IN CITY OF ERIE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 43 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 8, 1:04 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 6.3 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 232 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 786 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
941
WUUS51 KCLE 081818
SVRCLE
OHC007-PAC039-049-081915-
/O.NEW.KCLE.SV.W.0096.140708T1818Z-140708T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
218 PM EDT TUE JUL 8 2014
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ASHTABULA COUNTY IN NORTHEAST OHIO
CRAWFORD COUNTY IN NORTHWEST PENNSYLVANIA
ERIE COUNTY IN NORTHWEST PENNSYLVANIA
* UNTIL 315 PM EDT
* AT 217 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM ALBION TO ORWELL...AND MOVING EAST AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
ERIE...
MEADVILLE...
ANDOVER...
GIRARD...
LINESVILLE...
EDINBORO...
CAMBRIDGE SPRINGS...
WATERFORD...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4227 7975 4201 7975 4200 7961 4162 7962
4162 7983 4159 7984 4149 7998 4147 8013
4151 8100 4187 8077 4199 8051 4210 8019
4217 8011 4218 8006 4216 8006 4224 7988
4228 7979
TIME...MOT...LOC 1818Z 270DEG 49KT 4188 8044 4151 8078
$$
LAPLANTE2 follow-up statements
750
WWUS51 KCLE 081844
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
244 PM EDT TUE JUL 8 2014
OHC007-081854-
/O.CAN.KCLE.SV.W.0096.000000T0000Z-140708T1915Z/
ASHTABULA OH-
244 PM EDT TUE JUL 8 2014
...THE SEVERE THUNDERSTORM WARNING FOR ASHTABULA COUNTY IS
CANCELLED...
LAT...LON 4227 7975 4200 7975 4200 7961 4162 7962
4162 7983 4159 7984 4149 8000 4147 8013
4149 8052 4198 8052 4210 8019 4217 8011
4218 8007 4216 8006 4225 7987
TIME...MOT...LOC 1844Z 273DEG 35KT 4205 8014 4160 8047
$$
PAC039-049-081915-
/O.CON.KCLE.SV.W.0096.000000T0000Z-140708T1915Z/
CRAWFORD PA-ERIE PA-
244 PM EDT TUE JUL 8 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR ERIE AND CRAWFORD COUNTIES IN NORTHWEST PENNSYLVANIA...
AT 242 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTHWEST OF ERIE TO 6 MILES SOUTHWEST OF
LINESVILLE...OR ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF ERIE
TO 17 MILES SOUTHEAST OF JEFFERSON...MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
WATERFORD...UNION CITY...TITUSVILLE...SPARTANSBURG...NORTH EAST...
MEADVILLE...LINESVILLE...GIRARD...ERIE...EDINBORO...CORRY...CAMBRIDGE
SPRINGS AND ALBION
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4227 7975 4200 7975 4200 7961 4162 7962
4162 7983 4159 7984 4149 8000 4147 8013
4149 8052 4198 8052 4210 8019 4217 8011
4218 8007 4216 8006 4225 7987
TIME...MOT...LOC 1844Z 273DEG 35KT 4205 8014 4160 8047
$$257
WWUS51 KCLE 081906
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
306 PM EDT TUE JUL 8 2014
PAC039-049-081915-
/O.CON.KCLE.SV.W.0096.000000T0000Z-140708T1915Z/
CRAWFORD PA-ERIE PA-
306 PM EDT TUE JUL 8 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR EASTERN ERIE AND CRAWFORD COUNTIES IN NORTHWEST PENNSYLVANIA...
AT 304 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTHEAST OF WATERFORD TO MEADVILLE...OR ALONG
A LINE EXTENDING FROM 12 MILES SOUTHEAST OF ERIE TO MEADVILLE...
MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
WATERFORD...UNION CITY...TITUSVILLE...SPARTANSBURG...NORTH EAST...
MEADVILLE...ERIE...EDINBORO...CORRY AND CAMBRIDGE SPRINGS
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4227 7975 4200 7975 4200 7961 4162 7962
4162 7983 4159 7984 4149 8000 4147 8013
4149 8046 4183 8016 4215 8011 4217 8007
4216 8006 4225 7987
TIME...MOT...LOC 1906Z 273DEG 35KT 4204 7985 4159 8018
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 1:46 PM EDT, 32 minutes earlier.
Area forecast discussion, Jul 8, 1:46 PM EDT, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 146 PM EDT TUE JUL 8 2014 .SYNOPSIS... A COLD FRONT OVER WESTERN OHIO WILL MOVE EAST ACROSS THE AREA THIS AFTERNOON. A SECONDARY COLD FRONT WILL FOLLOW ON WEDNESDAY. HIGH PRESSURE FROM THE HIGH PLAINS AND CANADA WILL MOVE EAST THE SECOND HALF OF THE WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... THE COLD FRONT HAS CONSOLIDATED ACROSS WESTERN OHIO AND THE SHOWERS AND THUNDERSTORMS ARE FILLING IN. THE NEWER RADAR ECHOES DO NOT HAVE A DEEP CORE BUT ARE EXHIBITING HIGHER VELOCITY SIGNATURES. THERE IS AN UNSEASONABLY STRONG JET ALOFT COUPLED WITH GOOD SHEAR IN THE LOWER 6 KM WHICH WILL CREATE A THREAT FOR ANOTHER ROUND OF THUNDERSTORMS EVEN WITHOUT A LOT OF CAPE. THE STORM PREDICTION CENTER HAS ISSUED WATCH 403 WHICH GOES UNTIL 00Z. WE WILL REMOVE COUNTIES EARLY AS THE THREAT DIMINISHES. THE COLD FRONT AND STORMS SHOULD MOVE QUICKLY EAST AND WILL LIKELY BE EAST OF YOUNGSTOWN AROUND 4 PM AND EAST OF NW PA LATE THIS AFTERNOON. && .SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/... BY 00Z TONIGHT MOST OF THE THUNDERSTORM ACTIVITY WILL BE TO THE SE OF THE AREA. WILL HANG ON TO A CHANCE MENTION EASTERN AREAS FOR A FEW HOURS. THE REMAINDER OF THE NIGHT SHOULD THEN BE DRY. A REINFORCING COLD FRONT WILL ARRIVE ON WEDNESDAY AND COLD AIR ADVECTION INSTABILITY SHOWERS COULD DEVELOP...ESPECIALLY TO THE EAST OF KCLE. BY WEDNESDAY EVENING DRIER AIR WILL FINALLY WIN OUT ENDING THE THREAT FOR PRECIP. A DISTINCT AIR MASS CHANGE WILL OCCUR BEHIND THE SECOND FRONT AND DEWPOINTS ARE EXPECTED TO DIP INTO THE LOWER AND MIDDLE 50S ON THURSDAY. HIGH PRESSURE WILL DOMINATE BOTH THURSDAY AND FRIDAY. HAVE USED A BLEND OF GUIDANCE TEMPS DURING THE PERIOD. && .LONG TERM /SATURDAY THROUGH MONDAY/... A TROUGH OVER CENTRAL CANADA WILL KEEP A BROAD TROUGH OVER THE GREAT LAKES THROUGH THE LONG TERM. A COUPLE PIECES OF ENERGY WILL MOVE THROUGH THE TROUGH WITH THE CURRENT TIMING BRINGING ONE INTO THE REGION SATURDAY NIGHT INTO SUNDAY AND ANOTHER ON MONDAY. MOISTURE LEVELS WILL INCREASE AS HIGH PRESSURE SLIDES EAST OF THE AREA ON SATURDAY AND REMAIN IN PLACE INTO MONDAY. SO EXPECT TO SEE AT LEAST SCATTERED THUNDERSTORMS SATURDAY AFTERNOON THROUGH MONDAY. DETAILS ON LOCATIONS OF CONVECTIVE INITIATION WILL DEVELOP OVER THE NEXT FEW DAYS AS WE WATCH THE MOVEMENT OF MESOSCALE FEATURES. HIGHS THROUGH THE LONG TERM WILL BE WITHIN A COUPLE DEGREES OF SEASONAL AVERAGES. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... STRONG SHOWERS/THUNDERSTORMS MOVING EAST OF CLE/MFD WITH IFR CONDITIONS. WINDS HAVE BEEN GUSTING COMMONLY TO 35 TO 40 KNOTS IN THE MORE INTENSE SHRA/TS. BEHIND THIS MAIN AREA OF SHRA/TS EXPECTING ANY ADDITIONAL SHRA/TS TO BE VERY ISOLATED. FOCUSED TAFS ON IMMINENT SHRA/TS. CEILINGS BEHIND THE MAIN AREA OF PRECIP VARIABLE BETWEEN MVFR AND VFR...BUT TREND WILL BE FOR A SCATTERING OF OF THE 020-030 DECK. A COUPLE OF TROUGHS UPSTREAM. HARD TO TIME THEM THROUGH...BUT ONE DOES LOOK TO SINK SOUTHWARD WEDNESDAY MORNING. THIS MAY BRING US A FEW SHRA AND POSSIBLY MVFR CEILINGS ALONG WITH WNW WINDS. OUTLOOK...NON VFR POSSIBLE WEDNESDAY IN SHOWERS...MAINLY EAST OF I-71. NON VFR AGAIN POSSIBLE LATE FRIDAY NIGHT THROUGH SUNDAY IN THUNDERSTORMS. && .MARINE... SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM. THIS SEEMS REASONABLE WITH WINDS A BIT MORE FROM THE SOUTH AND SPEEDS GENERALLY IN THE 5 TO 15 KNOT RANGE. HOWEVER A SMALL CRAFT ADVISORY WILL BE NEEDED AGAIN THIS AFTERNOON AS SOUTHWESTERLY WINDS INCREASE AHEAD OF THE COLD FRONT. AS THIS FRONT PASSES WINDS WILL SHIFT TO THE WEST AND REMAIN IN THE 15 TO 20 KNOT RANGE WHICH SHOULD BUILD WAVES TO THE 3-5 FOOT RANGE THAT REQUIRES A SMALL CRAFT ADVISORY. THUNDERSTORMS AHEAD OF AND ALONG THE FRONT WILL ALSO WINDS/WAVES THROUGH THE EVENING. WIND SPEEDS SHOULD DECREASE NEAR MIDNIGHT SO HAVE RUN THE ADVISORY UNTIL 04Z. HIGH PRESSURE WILL TAKE CONTROL OF THE REGION BY THURSDAY MORNING THEN SLIDE EAST OF THE LAKE BY SATURDAY MORNING. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR LEZ146>149. && SYNOPSIS...KOSARIK NEAR TERM...KOSARIK SHORT TERM...KUBINA LONG TERM...MULLEN AVIATION...OUDEMAN MARINE...MULLEN
Hazardous weather outlook, Jul 8, 1:18 PM EDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 118 PM EDT TUE JUL 8 2014 OHZ010>014-020>023-030>033-038-047-089-PAZ001>003-091730- LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE- TRUMBULL-ASHLAND-WAYNE-STARK-MAHONING-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 118 PM EDT TUE JUL 8 2014 ...SEVERE THUNDERSTORM WATCH 403 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. A COLD FRONT WILL CROSS THE AREA THIS AFTERNOON. SOME STORMS WILL BE SEVERE WITH DAMAGING WINDS. AN ISOLATED TORNADO CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ003-006>009-017>019-027>029-036-037-091730- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT- CRAWFORD-RICHLAND-MARION-MORROW- 118 PM EDT TUE JUL 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ142>145-162>165-091730- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- 118 PM EDT TUE JUL 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-146>149-166>169-091730- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 118 PM EDT TUE JUL 8 2014 ...SEVERE THUNDERSTORM WATCH 403 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 8, 8:40 AM EDT, 5 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 840 AM EDT TUE JUL 8 2014 OHZ017-018-027-028-081305- CRAWFORD-HANCOCK-SENECA-WYANDOT- 840 AM EDT TUE JUL 8 2014 ...SPECIAL WEATHER STATEMENT FOR WYANDOT...CRAWFORD... HANCOCK... SENECA COUNTIES UNTIL 915 AM EDT... AT 835 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ARLINGTON...OR 13 MILES SOUTH OF FINDLAY...MOVING NORTHEAST AT 40 MPH. THE TOWNS OF CAREY AND BLOOMVILE ARE IN THE PATH OF THIS STORM. THOMPSON
Local storm report, Jul 8, 1:53 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
153 PM EDT TUE JUL 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0134 PM TSTM WND DMG VALLEY CITY 41.24N 81.93W
07/08/2014 MEDINA OH LAW ENFORCEMENT
TREES DOWN. ROOF DAMAGE.
&&
OUDEMANThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 8:01 PM EDT | Special Marine Warning | CLE | 89 min | |
| Jul 7, 8:40 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Geauga, Lake | 65 min |
| Jul 7, 8:57 PM EDT | Special Marine Warning | CLE | 78 min | |
| Jul 7, 9:45 PM EDT | Areal Flood Advisory | CLE | Ashtabula, Cuyahoga, Geauga, Lake, Trumbull | 3 hr |
| Jul 8, 4:47 AM EDT | Small Craft Advisory | CLE | 22 hr | |
| Jul 8, 9:08 AM EDT | Special Marine Warning | CLE | 112 min | |
| Jul 8, 11:48 AM EDT | Special Marine Warning | CLE | 117 min | |
| Jul 8, 12:44 PM EDT | Severe Thunderstorm Warning | CLE | Huron | 29 min |
| Jul 8, 12:59 PM EDT | Severe Thunderstorm Warning | CLE | Lorain | 46 min |
| Jul 8, 1:15 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Jul 8, 1:30 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Medina | 45 min |
| Jul 8, 1:33 PM EDT | Tornado Warning | CLE | Cuyahoga, Medina | 27 min |
| Jul 8, 3:15 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Erie | 45 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2014Severe Thunderstorm Warnings in Ohio, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.